# SDR FDEA201203231081

- Difficulty date: March 23, 2012
- Submitted: March 23, 2012
- Operation: Air carrier
- Aircraft: N670FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 777
- Aircraft time: 22,185 hours, 11,934 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: A5327996700200
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY FLOORBOARD 162CK LWR SURFACE HAS 3 EA GOUGES, MEASURES 1 SQ INCH, 1.5   SQ INCHES AND 2 SQ INCHES.   FABRICATED REPLACEMENT FLOORBOARD IAW DWG SRZ 25-005, REV J.
